# SDR CALA2021072601181

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 84,624 hours, 32,432 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5755000320539
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-57-4-6049 RIGHT WING O/B TRAILING EDGE CAVITY AT APPROX. WI NG RIB 26, T/E RIBLET CRACKED AT AFT UPPER FASTENER HOLE. REF BY PEMCO NR.11035.0240. REMOVED AND REPLACED WING RIB 26 ON R/H WING O/B TRAILING EDGE C AVITY AT APPROX WING RIB 26 IAW A320 SRM 51-72-11-911-001.
